View Single Post
Old 05-26-2010, 04:24 PM   #2 (permalink)
RunbikeSki
FitDay Premium Member
 
RunbikeSki's Avatar
 
Join Date: Jan 2010
Location: Riverside, CA
Posts: 2,042
Default

Hi Vonna,
These sounds like questions you might want to pose to your doctor. You don't say what type of meds you were using, but if they were intended to suppress appetite, then maybe it isn't surprising you started regaining weigh once you were not longer taking them.

Have used Fitday for long? If not you may find that this is just the tool you need to get a handle on your eating habits.

Maybe a little more info on your situation (not meaning to pry, but it is a little hard to share experiences when it is unclear what it is you are experienceing) might help others give you some insight into what they have experienced.

Keep writing, I am sure someone will have a better answer than I do.
RunbikeSki is offline   Reply With Quote